# SDR CALA2024112902986

- Difficulty date: November 22, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 42,827 hours, 15,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING DAMAGE FOUND AT STATION 500E STRINGER S-3R DAMAGE IS APPROX .25 FROM RIVET AND REQ REPAIR SEE PHOTO FOR DIMENSION AND LOCATION OF DAMAGE. INNER DIMENSIONAL PHOTO AND LOCATION SENT DESCRIPTION AND DIMENSIONS TO ENGINEERING FOR REPAIR. PER ENGINERING REQUEST CLEANED UP EDGE OF LIGHTNING STRIKE DMG WAITING FOR REPLY. AND MEASURED DETPH WITH POINTED DEPTH GUAGE . AT .026 DEEP C/W HFEC OF CUT OUT EDGES, NO DEFECTS INDICATED. REF AVO 137721 A.1.C., NDT MANUAL PART 6 CH 51-00-00 PART 23. DAMAGE LOCATION = 3.050" ABOVE STR. 4R FASTENER CENTERLINE AND REMOVED DAMAGE FROM SKIN WITH A MINIMUM RADIUS OF 0.5".  PER REQUIRES HFEC FOR DAMAGE REMOVAL PER STEP 1.C. OF AVO13721. MAPPED OUT CUT AND REMOVED RIVETS NEEDED TO MAKE THE CUT FOR 0.3" FWD AND 0.3"OTBD OF 3RD FASTENER INBD OF STR. 4R. AVO. 13721  STEP 1.B. DAMAGE REMOVAL FROM SKIN REF SRM 51-40-02  , PER AVO. 13721 STEP 1. PERFORMED STEP 1 OF AVO13721 DATED 11/24/2024. STA 500E ABOVE S-4R.   STEPS 1C ,2,3 REQUIRE HFEC INSPECTION, NO DISCREPENCIES NOTED. PERFORMED STEP 1 OF AVO13721 STA 500E ABOVE S-4R.
